MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG 1788 4K CAMERA HEAD C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG 1788 4K CAMERA HEAD C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 1788210105
Medical Device Problem Codes Overheating of Device (1437); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that staff said 1788 camera became so hot they were not able to hold it.L12 light box was set at 50.Staff used a new camera with no issues.1788 camera s/n(b)(6) was still hot after the case ended.Therefore, there was a thermal event.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was not confirmed.The failure mode will be monitored for future reoccurrence.Alleged failure: poor quality csi image.Confirmed failure: no problem found, no repair required.Probable root cause: excessive power draw from improperly spec'd components.Excessive power draw from defective components.Error in component manufacturing.Inadequate dissipation of heat.Reprocessing with unqualified methods #ue.Device use beyond intended lifetime #ue.
 
Event or Problem Description
It was reported that staff said 1788 camera became so hot they were not able to hold it.L12 light box was set at 50.Staff used a new camera with no issues.1788 camera s/n (b)(6) was still hot after the case ended.Therefore, there was a thermal event.

Brand Name
PKG 1788 4K CAMERA HEAD C-MOUNT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
benjamin ly
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22006458
Report Number0002936485-2025-00437
Device Sequence Number7238056
Product Code GCJ
UDI-Device Identifier07613327580037
UDI-Public07613327580037
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K230605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1788210105
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown